# SDR CWQA20130517

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N124LS
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500948
- Aircraft time: 2,703 hours, 1,531 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Detached
- Location: Rt Wing Fuel
- Part time: 2,703 hours, 1,531 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TOWER INFORMED CREW THAT THEY WERE LOSING FUEL AFTER TAKEOFF.  CREW CONFIRMED FUEL COMING OUT OF THE RT WING VENT.  FUEL STOPPED FLOWING FROM VENT AFTER FIVE MINUTES.  ACFT PERFORMED UNSCHEDULED LANDING SAFELY.  MX EVALUATION REVEALED A DETACHED FLAPPER VALVE, R & R.  LEAK CHECKED OK.  NO OTHER DEFECTS FOUND.
